# SDR CA000714023

- Difficulty date: June 13, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 8,402 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1407KID0102
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN)  BURNING SMELL NOTICED DURING REFUELING. CHANGED FUEL, QUANTITY INDICATOR AT REFUELING PANEL.
